Journal of Biomathematics

Items 1-5 of 24
«Preious | of 5 | Next»
1

Global Stability of a Hopfield Neural Network with Multiple Time Delays

JOURNAL OF BIOMATHEMATICS, Volume 23, Issue 01,2008, Pages 1-10, Dol:

2

Influences of Habitat Destruction with Spatially Structure on Metapopulation Persistence

JOURNAL OF BIOMATHEMATICS, Volume 23, Issue 01,2008, Pages 11-22, Dol:

3

The Global Asymptotical Stability of a Logistic System with Infinite Delay and Discrete Delay

JOURNAL OF BIOMATHEMATICS, Volume 23, Issue 01,2008, Pages 23-30, Dol:

4

A Stage-Structured Predator-Prey Model with Self and Cross-Diffusion

JOURNAL OF BIOMATHEMATICS, Volume 23, Issue 01,2008, Pages 31-39, Dol:

5

Stability and Optimal Harvesting of a Delayed Ratio-Dependent Predator-Prey System with Stage Structure

JOURNAL OF BIOMATHEMATICS, Volume 23, Issue 01,2008, Pages 40-52, Dol:

Items 1-5 of 24
«Preious | of 5 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn